Stability analysis of mathematical model of virus therapy for cancer

Akram Ashyani, Hajimohammad Mohammadinejad, Omid RabieiMotlagh

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we have analyzed a mathematical model for the study of interaction between tumor cells and oncolytic viruses. The model is analyzed using stability theory of differential equations. We gain some conditions for global stability of trivial and interior equilibrium point.

Original languageEnglish
Pages (from-to)97-110
Number of pages14
JournalIranian Journal of Mathematical Sciences and Informatics
Volume11
Issue number2
Publication statusPublished - 2016 Nov

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Stability analysis of mathematical model of virus therapy for cancer'. Together they form a unique fingerprint.

  • Cite this